MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM
Catalog Number 11-4002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon removed the entire construct consisting of screws, rods and locking screws.Returned for evaluation were four (4) locking screws - two (2) units of production lot 662p040, one (1) unit of production lot 661p024 and one (1) unit of production lot 663n047.The returned devices were evaluated.Visual inspection of each locking screw found visual indicators consistent with use in a pedicle screw construct.Minor deformation and wear were observed.The remaining parts of the construct removed were also returned - two (2) pedicle screws and two (2) spinal rods these units were inspected and were found to exhibit similar signs of use.Further evaluation found no functional defects.A review of the device history production records for all returned product production lots found these products all met specifications for release.No definitive conclusion can be drawn.
 
Event or Problem Description
During a surgical procedure to extend an existing construct, it was reported that the surgeon noted two separated locking screws.The fixation construct was replaced during this procedure.The surgeon reported that the original surgery had been performed approximately two years earlier and the patient was fused at the original operative level.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8311302
Report Number3004638600-2019-00003
Device Sequence Number1650251
Product Code NKB
UDI-Device Identifier10840642105605
UDI-Public10840642105605
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-4002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1